skin-hair-icon
Facial Pigmentation
I had used Skinlite on my face near my lips and some places which had slight marks. But now my nasolabial had turned very dark and pigmented. need help because my wedding is quite near and wanted to get it treated in a month. Please help. I am scared and it looks ugly. The marks are quite dark then its appearing in the attached picture.
50 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nipun Jain
Dermatologist/Cosmetologist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

You have been using a STEROID cream on your face without the advise by a doctor. Please stop that and show to a dermatologist as you have very less time.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vijay Adhe
Dermatologist 10 yrs exp Pune
Looks like skinlite caused dryness and irritation the skin leading to dark spots. Please stop it's application asap. If it was prescribed by your dermatologist then visit him or her immediately for further management. Do not self medicate. Avoid soap or face wash application for few days and stay away from sunexposure.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO